# SDR ASAA0954377

- Difficulty date: February 5, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 8,861 hours, 2,798 cycles
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STANDBY BUS SECT 2 CIRCUIT BREAKER TRIPPED.  GROUNDED YES.  RESET STANDBY BUS C/B & PERFORMED STANDBY POWER TEST PER MM 24 34 00 710 800.  OPS TEST NORMAL.
